# SDR YENA2023111001363

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 42,123 hours, 27,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2555, BOS-DCA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' “CABIN/COCKPIT ODOR – DIRTY SOCK / VOMIT (STRONG) FROM A/C ECS VENTS FIRST NOTICE DURING T/O ROLL (HIGH SPEED) PERSISTED THROUGH CLIMB. ODOR PRESENT IN COCKPIT, FWD + AFT CABIN. ALSO FAINT TO MODERATE OIL/BURNING OIL ODOR DURING CLIMB- UNKNOWN DURATION. SOCK/VOMIT ODOR STILL PRESENT ON GROUND AFTER LANDING AT IDLE POWER”; REF FIM 21-20-00-810-805-A NO ODORS DETECTED. NO HISTORY. OK FOR SVC. NOTE- #1 ENG WATER WASH PERFORMED REF PREVIOUS LP. SUSPECT THAT WAS THE CAUSE AND IS NORMAL.'
